On a conjecture of Rose

John P. Dalbec, Hal Schenck

Research output: Contribution to journalArticlepeer-review

Abstract

Let Δ be a triangulation of a topological n ball embedded in Rn. Rose has conjectured that if the module Cr(Δ̂) of piecewise polynomial functions of smoothness r on Δ̂ is free, then so is Cr-1(Δ̂). For n=2, we prove the conjecture, and we show that it is false in all higher dimensions.

Original languageEnglish (US)
Pages (from-to)151-154
Number of pages4
JournalJournal of Pure and Applied Algebra
Volume165
Issue number2
DOIs
StatePublished - Dec 7 2001

Keywords

  • 13C10
  • 13D40
  • 41A15
  • 52B20

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On a conjecture of Rose'. Together they form a unique fingerprint.

Cite this